Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomaxand teaching rainy

Posted by headachequeen on October 30, 2004, at 15:34:09

In reply to Re: topomaxand teaching, posted by rainy on October 30, 2004, at 15:13:28

> It sounds like you're "out" Lorilu. Do your employers have any trouble with you being on meds? I've found that most people are tolerant of Major depressive disorder, but bipolar II is another story. I've been advised to tell no one.
> This makes verbal lapses rather difficult.
> You seem to have a pretty good support group.
> rainy

Oh heaven, my former doctor did not want to refer me for epilepsy because of the stigma attached and because of the effect it would have upon employment...
at the time I was on maternity leave from teaching but planning to go back...
this was about thirty years ago...
when I was diagnosed as being SAD I made a crusade of the fact that depression was not something that was to be hidden in the back shed... by then I was in broadcasting and had a means from which to make my voice heard... notice I cannot think of the word I want so use many...
as for losing keys... that is normal... I never know where my keys are or where my glasses are... I have four or five pair of glasses to overcome that problem and never can find any of them... that has been a problem long before they invented topomax...
and shoes... I am always in a scramble for shoes just as we are ready to leave... and purses... oh, please...
now days and dates, we all know about that one... by the way, it is Saturday today <GG>...
but I woke up today unable to read anything smaller than 24 point font... so dizzy and nauseous ended up going back to bed...
saw the optometrist the other day... the opthamologist who said a while back that I am much too young to have cataract (his fault he made the diagnosis) and they are not ready to come out said after the surgery to my eye lids and the tear ducts that I should get new glasses; went to the optometrist who says my glasses are exactly what I need no changes needed...
When do I see him again? he asked In two weeks, well tell him I do not need any changes at all... well I wonder if the cataract thing has enhanced or whatever they do and that has caused the reading and seeing problem... the dizziness went away after I remembered to take potassium that I am supposed to take... 6 tablets a day and I forget it... fell asleep and that was that...
woke up and felt better...
so we shall see...
get rid of the cataract maybe and find out it is not an epilepsy thing...
or maybe it is tegretol causing it...
I don't know...
that is why these specialists get paid the big bucks...
still think the therapist should not have put M on the spot in front of her parents or in front of him or her as the case may be...
maybe asked her to write down her dreams... or somesuch
kat


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20041029/msgs/409265.html